# SDR UIEA2019100985679

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,968 hours, 17,327 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START X3 ATTEMPTS.  PERFORMED APU ECU BITE TEST, NO FAULTS NOTED. OPS CHECK OK IAW AMM 49-11-00. APU COLD SOAK REQUIRED DUE TO WORK ON APU.
